# SDR GTIA2025010938661

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N987NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11691
- Aircraft time: 3,927 hours, 1,739 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FUMES EVENT ON APPROACH-PERFORMED DECONTAMINATION OF PACK 1 PER AMM 21-00-00. NO SMELL NOTED AT THIS TIME
